Tsukuba Journal of Mathematics

Weierstrass gap sequence at total inflection points of nodal plane curves

Marc Coppens and Takao Kato

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 18, Number 1 (1994), 119-129.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496162458

Digital Object Identifier
doi:10.21099/tkbjm/1496162458

Mathematical Reviews number (MathSciNet)
MR1287833

Zentralblatt MATH identifier
0819.14012

Citation

Coppens, Marc; Kato, Takao. Weierstrass gap sequence at total inflection points of nodal plane curves. Tsukuba J. Math. 18 (1994), no. 1, 119--129. doi:10.21099/tkbjm/1496162458. https://projecteuclid.org/euclid.tkbjm/1496162458


Export citation